# SDR TWAA0001002

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603TW
- Make and model: Boeing 767231
- Aircraft serial: 22566
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Row 18
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT SIGN AT ROW 18, RT SIDE, WAS INOPERATIVE.  FOUND FLOOR CONNECTOR WAS LOOSE AND TIGHTENED SAME.  CHECK-C 12-6-99 LAX.
